# SDR WX0A070790

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT OF CORROSION ON AFT CARGO DOOR JAMB.  REPAIR AFT CARGO DOOR JAMB BEAM IAW MD80 SRM 53-05 FIG 123.
